# SDR 2003UALA00592

- Difficulty date: July 24, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 38,867 hours, 22,959 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING (EEL) INOPERATIVE FROM ROW 15 TO AFT OF AIRPLANE.  REPLACED POWER SUPPLY AT STA 755.
